# SDR SWIA202266817

- Difficulty date: August 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL STRAP FS538.70 CORRODED AND CHAFED AS MARKED     (C-CHECK RO 11/10/2022)    REMOVED CHAFED RH WHEEL WELL STRAP.  LOCATED AND DRILLED NEW GUSSET P/N 601R31058-392 TO MATCH EXISTING STRUCTURE, INSTALLED NEW GUSSET REF CRJ 200 SRM 51-42-06 AND DRAWING 601R31058 REV R. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
